advertisement
Question
Posted by: Tuna | 2005/07/25

THE PILL & VEINS

I've just started using the pill (Louette) for 1 month and started to develop veins in my breast, must I stop the pill? Will the veins go away or get worse

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's hard to say. Give it another month and see what happens.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement